Jump to content

Photo

Blisters On Accutane?


2 replies to this topic

#1 sunshinetaradise

sunshinetaradise

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 4
About Me
  • Joined: 10-April 13

Posted 06 May 2013 - 06:20 AM

Has anyone ever gotten big water blisters on their feet while on Accutane? in the last week or so I have developed a few large water blisters on my left foot and I don't know why!! I called my dermatologist and they don't think it's caused by the Accutane.  I'm just wondering if i'm the only one.... I'm just finishing up my second month on Accutane and I've been on 40 mg for the past month after starting out on 20 mg for the first month.



#2 AuguriesofInnocence

AuguriesofInnocence

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 431
    Gallery Images: 3
    Likes: 84
About Me
  • Gender:Female
  • Location:United States
  • Interests:Being happy no matter what.
  • Joined: 03-April 12

Posted 06 May 2013 - 07:11 AM

I got blisters on my fingers after 1 month of 20 mg, thats the least of what accutane can do. I month was enough for me, I stopped taking it and thak god I did cause Id be in bad shape if Id done the entire course.



#3 sunshinetaradise

sunshinetaradise

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 4
About Me
  • Joined: 10-April 13

Posted 08 May 2013 - 09:04 AM

So I went to my derm this morning and I have a fungal infection (bullous tinea-blistering form of athletes foot) and a secondary bacterial infection in my foot. i'm on an oral anti-fungal, topical anti-fungal and Keflex for the bacterial infection.  He said it's not from Accutane but i'm stopping it while i'm on the oral anti-fungal since it's also very harsh on my liver.  It makes me wonder though since I've read athlete's foot can be caused by Accutane.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users